# SDR DALA2025120408859

- Difficulty date: November 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N913DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62781
- Aircraft time: 21,538 hours, 8,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY INOPERATIVE AT M1695. R & R EMERGENCY LIGHTS BATTERY AT M1695 PER B737 AMM 33-51.
